ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Ramaswamy, Arunselvan and Bhatnagar, Shalabh (2016) Stochastic recursive inclusion in two timescales with an application to the Lagrangian dual problem. In: STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC REPORTS, 88 (8). pp. 1173-1187.

This list was generated on Thu Apr 18 15:28:00 2024 IST.